Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas Revista Colombiana de Matemáticas; https://revistas.unal.edu.co/index.php/recolma/article/view/45195
Resumen
We prove a Brown Representability Theorem in the context of spaces over a category. We discuss two applications to the representability of equivariant cohomology theories, with emphasis on Bredon cohomology with local coefficients
N. Bárcenas, Brown representability and spaces over a category, Revista Colombiana de Matemáticas, vol. 48, (2014), no. 1, 55-77, https://repositorioccm.matmor.unam.mx/handle/123456789/178
Licencia Creative Commons
El uso de este contenido digital se rige por una licencia Creative Commons BY 4.0 Internacional, https://creativecommons.org/licenses/by/4.0/legalcode.es/, fecha de asignación de la licencia 2014.